# SDR CALA2024021300416

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 75,005 hours, 27,647 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 2480
- Condition: Faulty
- Location: Stab Trim
- Part time: 46,187 hours, 17,160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM QRH DIDNT FIX REMOVED AND REPLACED STAB TRIM MOTOR PER AMM 27-41-71-400-801 UP TO STEP AND INCLUDING STEP G 4. PARTS USED: 29-2741-9-0011,QTY :1 ADD EMP:U196238,U116747 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1762014 SN OFF 2480 MOTOR, STAB, HO OFF 29-2741-9-0011 2480 ON 29-2741-9-0011 6952 MOTOR, STAB, HO OFF 29-2741-9-0011 2480 ON 0000 INSPECTED INSTALLATION OF HSTA TRIM MOTOR AND VERIFIED OPS CHKS GOOD REF: AMM 27-41-71 AND AMM 22-11-00. COMPLETED INSTALLATION OF STABILIZER TRIM MOTOR PER AMM 27-41-71-400-801. PERFORMED TRIM MOTOR TEST PER AMM 27-41-71-700-801 AND PERFORMED LAND VERIFY TEST PER AMM 22-11-00-700-801. ALL OPS CHECKS GOOD.
